# SDR COEA2024040502903

- Difficulty date: October 29, 2023
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 33,265 hours, 37,121 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Part number: S57610187203
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON FIXED T/E CLOSEOUT CHANNEL HAS LEVEL 2 CORROSION DAMAGE.   REPLACED PER ATR42 SRM 51-25-03.
